RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1886–1892 (Mi de8867)  

Ordinary Differential Equations

Differential equations that contain singular manifolds in control and minimization problems

M. M. Khapaev

Lomonosov Moscow State University

Full text: PDF file (1189 kB)

English version:
Differential Equations, 1995, 31:11, 1854–1860

Bibliographic databases:
UDC: 517.925.5
Received: 30.06.1995

Citation: M. M. Khapaev, “Differential equations that contain singular manifolds in control and minimization problems”, Differ. Uravn., 31:11 (1995), 1886–1892; Differ. Equ., 31:11 (1995), 1854–1860

Citation in format AMSBIB
\Bibitem{Kha95}
\by M.~M.~Khapaev
\paper Differential equations that contain singular manifolds in control and minimization problems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1886--1892
\mathnet{http://mi.mathnet.ru/de8867}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1434891}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1854--1860


Linking options:
  • http://mi.mathnet.ru/eng/de8867
  • http://mi.mathnet.ru/eng/de/v31/i11/p1886

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019